# SDR DALA2024013001402

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N536DN
- Make and model: Airbus A321-271N
- Aircraft serial: 11426
- Aircraft time: 2,633 hours, 637 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Jack
- Part number: UNKNOWN
- Condition: Odor
- Location: Audio/Usb
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 5036, CUSTOMER REPORTED SHE SMELLED SMOKE AND IT WAS HOT COMING FROM INSEAT MONITOR 10F. APPLIED WITH SMOKE AND FUMES QRH, TURNED OFF GALY + CABIN POWER AND IT SEEMED TO GO AWAY. CORRECTIVE ACTION: FOUND AUDIO AND USB JACK ASSY AT SEAT 10F TO HAVE ELECTRICAL SMELL. REMOVED USB JACK ASSY. REPLACED USB AUDIO JACK UNIT PER A321 NEO AMM REF 23-33. OPS CHECK NORMAL. (LP 4312850)
